Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Tablets Of Imodium Cause Increase Protein And Bilirubin Level?

I am 24 y and had a trauma disection of the small bowel and the colon.I am left with 51 cm of the small bowel and all rectum and sigmoid colon (35 cm).but not connected yet ,I am still with a colostomy tube,but off TPN since 7 weeks and on a special diet by my dietician.my today s tests showed excellent protein (albumin and Globulin) total 72.my Biliirubin is 1.2 (normal) but the SGPT was elevated suddenly fm 105 to 157 ! and the alkaline phosphatase from normal level to 385 .could it be from the bile salts or the 5 tablets of immodium i take daily ? my sugar level,creatinine,BUN and Uric Acid are Normal.
Thu, 26 Sep 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

No, immodium has nothing to do with this elevation. It is probably because of the bile salts. I prefer to do an ultrasound imaging on the bile system to show how it goes.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Colostomy


Loading Online Doctors....
Can Tablets Of Imodium Cause Increase Protein And Bilirubin Level?

Hi, No, immodium has nothing to do with this elevation. It is probably because of the bile salts. I prefer to do an ultrasound imaging on the bile system to show how it goes. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist